# SDR ZZDA2011655

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT DOES NOT ILLUMINATE WITH PRE-FLIGHT CHECK.  REMOVED AND REPLACED B5-123 BATTERY PACK ASSEMBLY, OPS CHECK GOOD REF MM 33-50.
